MathSciNet Relay Station
MathSciNet bibliographic data
MR2461426 (2009j:83053) 83C57 (35L70 35Q75)
Ionescu, Alexandru D.; Klainerman, Sergiu On the uniqueness of smooth, stationary black holes in vacuum. Invent. Math. 175 (2009), no. 1, 35–102.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement